# SDR YENA20110829328

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 15,971 hours, 9,838 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Contaminated
- Location: Nr I Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1126 FLL- RDU HAD AN AIR RETURN TO FLL, DURING CLIMB, BLEED 1 LEAK EICAS COMPLIED WITH QRH.  REMOVED AND REPLACED CERAMIC PIN INSERT AT P2145 ENG NR 1 LOOP 3 IAW AMM 36-20-01.  REMOVED CONTAMINATION AT P2145.  OPS CHECK GOOD.  NO DEFECTS NOTED.
